# SDR V0XD20151029232

- Difficulty date: October 26, 2015
- Submitted: October 30, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N162GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 26,730 hours, 18,128 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Part number: S614413
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT FUSELAGE FAIRING FRAME 909.00, INBD VERTICAL ANGLE CRACKED.  REPAIRED IAW REO 670-53-82-478.
